# SDR AALA202305226720

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 61,271 hours, 36,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT STARBOARD SMOKE DETECTOR LAVATORY WENT OFF MOMENTARILY IN FLIGHT. MAINTENANCE INSPECTED LAVATORY AND PERFORMED A BITE TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 AND NO FAULTS WERE NOTED.
